Get your Health question answered in 3 easy steps

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Nausea and vomiting after taking duromine. Feeling tired and shortness of breath. What's wrong?

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Mon, 11 Feb 2013 in Medicines and Side Effects
Question: Hi I have been duromine for a week, about 6 days into it I woke up nausea an vomiting. On the 7th day I woke up the same but the nausea only lasted the morning, following that I was shirt if breath (ventolin wouldn't help) I the. Was getting pins an needle inin my hands an face, and had. Feeling like I wa drunk. This continued all day an night I have woken up this morning and its about the time that I would of normall taken the duromine and I'm still a lil short of breath, very tired and a dull ache in my lower stomach. Was it an overdose or just stress?
doctor
Answered by Dr. Kalpana Pathak 24 minutes later
Hi XXXXXXX
Thanks for writing to us.
Duromine is basically an appetite suppressant drug helping in weight loss. It is a prescription drug and correct dosing for a person can only be decided by the prescribing doctor. However usually 30 mg is given as a starting dose once daily.

Whatever symptoms you have mentioned ( nausea, vomiting, abdominal pain, respiratory discomfort, dizziness) are basically side effects of the drug.
In such cases usually dose of the drug is reduced.
I would advise you to withhold the intake of drug immediately and consult your doctor on urgent basis.
Hope that answers your query. Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Phentermine

doctor1 MD

I recently had gallbladder surgery removal and then was told I have IBS. I have extreme bloating, cramps and digestion problems. I have begun taken Adipex for weight management that I was prescribed before the Gallbladder surgery and the IBS. Could this irritate my IBS?

doctor1 MD

I have been taking Losatan 100-25 MG and Amlodipine Besylate and started Adipex for weight loss. After two weeks and reducing Adipex to 1/2 pill twice daily my ankles swelled, joint aches and found it hard to breathe. Stopped Adipex when suffering breathing problems. Am I in danger, doctor said should be ok, but three days later, ankle swelling reduced, breathing better but sore and achy.

doctor1 MD

I have been on phentermine for 3 months and have lost a little over 30 pounds. I have had a regular period lasting 4-5 days for years. This month it came a week early and today is the 13th day and it will not stop. Could this be caused by the phentermine?

doctor1 MD

I am a 48 year old female in good health and free of any medications. I recently gained 35 pounds. In an attempt to reduce my weigh I am thinking about taking diet pills under a doctors supervision. I have read about the many side effects and question their safety. Especially regarding the heart. They are Phentermine 30mg and Phendimetrazine 35mg taken together.

doctor1 MD

I have just started a phentermine/topamax combo for weight loss , very low dose. First day, having serious insomnia , so just took a 50 mg trazadone . Is there danger of an interaction?

doctor1 MD

I started having heart palpitations about 4 days ago out of no where. Like mh heart was skipping a beat.

doctor1 MD

Hello Dr.Gibson. You mentioned to me that aging involves a slower metabolism , but if someone is on a calorie and carb restrictive diet and barely loses one pound a week, what can be done to improve metabolism? I've been on this supervised diet...